In this video, Dr. Margileth explains that most chemotherapy drugs cause hair loss in breast cancer patients. Hair loss is reversible, as it will re-grow to its length prior to treatment.
The 15 Breast Cancer Questions To Ask Your Doctor. Get the pdf here: http://www.breastcanceranswers.com/what-breast-cancer-questions-to-ask/#
Breast Cancer Answers is a social media show where viewers submit a question and get the answer from an expert. Submit your question now at, http://www.breastcanceranswers.com/ask.
This information should not be relied upon as a substitute for personal medical advice, diagnosis or treatment. Use the information provided on this site solely at your own risk. If you have any concerns about your health, please consult with a physician.
You may regrow your hair naturally in 6 months, without waste lots of money for surgery & costly treatment
Thanks for sharing this video.
Chemotherapy can cause hair loss – it's a common side effect of chemo for breast cancer patients. And this video describe about that.
Dr. James Meschino
Follow @ NaturalHealthTest(dot)com